# SDR KBMA117628

- Difficulty date: June 19, 2002
- Submitted: July 1, 2002
- Operation: Air carrier
- Aircraft: N37SH
- Make and model: Snias AS350BA
- Aircraft serial: 2300
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Bushing
- Part number: 7A3819
- Condition: Worn
- Location: Tail Rotor
- Part time: 10,756 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 TAIL ROTOR DRIVE SHAFT OUTER RUBBER BUSHING WORN.  REPLACED WITH NEW.
